Mean-variance portfolio selection under a constant elasticity of variance model

Yang Shen, Xin Zhang, Tak Kuen Siu*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

29 Citations (Scopus)

Abstract

This paper discusses a mean-variance portfolio selection problem under a constant elasticity of variance model. A backward stochastic Riccati equation is first considered. Then we relate the solution of the associated stochastic control problem to that of the backward stochastic Riccati equation. Finally, explicit expressions of the optimal portfolio strategy, the value function and the efficient frontier of the mean-variance problem are expressed in terms of the solution of the backward stochastic Riccati equation.

Original languageEnglish
Pages (from-to)337-342
Number of pages6
JournalOperations Research Letters
Volume42
Issue number5
DOIs
Publication statusPublished - Jul 2014

Fingerprint

Dive into the research topics of 'Mean-variance portfolio selection under a constant elasticity of variance model'. Together they form a unique fingerprint.

Cite this